Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2137288

author
Toën, Bertrand and Vezzosi, Gabriele
title
Homotopical algebraic geometry. I. Topos theory
year
2005
journal
Advances in Mathematics
volume
193
number
2
pages
257–372
url
http://dx.doi.org/10.1016/j.aim.2004.05.004
MathSciNet
MR2137288
DOI
doi:2137288

@article{MR2137288,
    AUTHOR = {To\"en, Bertrand and Vezzosi, Gabriele},
    TITLE = "Homotopical algebraic geometry. {I}. {T}opos theory",
    JOURNAL = "Adv. Math.",
    FJOURNAL = "Advances in Mathematics",
    VOLUME = "193",
    YEAR = "2005",
    NUMBER = "2",
    PAGES = "257--372",
    ISSN = "0001-8708",
    MRCLASS = "14F20 (18F20 18G55 55U40)",
    MRNUMBER = "2137288",
    MRREVIEWER = "Paul Arne \O stv\ae r",
    DOI = "10.1016/j.aim.2004.05.004",
    URL = "http://dx.doi.org/10.1016/j.aim.2004.05.004"
}

      

This item is never cited.